# SDR UALA2011031401223

- Difficulty date: March 14, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 39,811 hours, 10,329 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 59262
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY CROSS AISLE EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP, OPS CHECKED NORMAL.
